# SDR REXA2013072001423

- Difficulty date: July 20, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 14,048 hours, 8,601 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684EB CHAFED.  BLENDED OUT CHAFE IAW SRM 51-21-00, PANEL FOUND TO BE IN LIMITS IAW REO 690-57-52-47.
